Abundance of hyperbolicity in the C 1 topology
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 28 (1995) no. 6, pp. 747-760.
@article{ASENS_1995_4_28_6_747_0,
     author = {Ures, Ra\'ul},
     title = {Abundance of hyperbolicity in the $C^1$ topology},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {747--760},
     publisher = {Elsevier},
     volume = {Ser. 4, 28},
     number = {6},
     year = {1995},
     doi = {10.24033/asens.1732},
     zbl = {0989.37013},
     mrnumber = {96i:58135},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1732/}
}
TY  - JOUR
AU  - Ures, Raúl
TI  - Abundance of hyperbolicity in the $C^1$ topology
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1995
DA  - 1995///
SP  - 747
EP  - 760
VL  - Ser. 4, 28
IS  - 6
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1732/
UR  - https://zbmath.org/?q=an%3A0989.37013
UR  - https://www.ams.org/mathscinet-getitem?mr=96i:58135
UR  - https://doi.org/10.24033/asens.1732
DO  - 10.24033/asens.1732
LA  - en
ID  - ASENS_1995_4_28_6_747_0
ER  - 
%0 Journal Article
%A Ures, Raúl
%T Abundance of hyperbolicity in the $C^1$ topology
%J Annales scientifiques de l'École Normale Supérieure
%D 1995
%P 747-760
%V Ser. 4, 28
%N 6
%I Elsevier
%U https://doi.org/10.24033/asens.1732
%R 10.24033/asens.1732
%G en
%F ASENS_1995_4_28_6_747_0
Ures, Raúl. Abundance of hyperbolicity in the $C^1$ topology. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 28 (1995) no. 6, pp. 747-760. doi : 10.24033/asens.1732. http://archive.numdam.org/articles/10.24033/asens.1732/

[AS] R. Abraham and S. Smale, Non-genericity of Ω-stability (Proc. A.M.S. Symp. Pure Math., Vol. 14, 1970). | MR | Zbl

[AM] A. Araújo and R. Mañ;É, On the existence of hyperbolic attractors and homoclinic tangencies for surfaces diffeomorphisms (to appear).

[M1] R. Mañ;É, Contribution to the stability conjecture (Topology, Vol. 17, 1978, pp. 383-396). | MR | Zbl

[M2] R. Mañ;É, A proof of the C1 stability conjecture (Publ. I.H.E.S., Vol. 66, 1988, pp. 161-210). | EuDML | Numdam | Zbl

[MM] A. Manning and H. Mccluskey, Hausdorff dimension for horseshoes (Erg. Th. and Dyn. Syst., Vol. 3, 1983, pp. 251-261). | MR | Zbl

[N1] S. Newhouse, Nondensity of Axiom A (a) on S2 (Proc. A.M.S. Symp. Pure Math., Vol. 14, 1970, pp. 191-202). | MR | Zbl

[N2] S. Newhouse, Diffeomorphisms with infinitely many sinks (Topology, Vol. 13, 1974, pp. 9-18). | MR | Zbl

[N3] S. Newhouse, The abundance of wild hyperbolic sets and non smooth stable sets for diffeomorphisms (Publ. I.H.E.S., Vol. 50, 1979, pp. 101-151). | Numdam | MR | Zbl

[P] J. Palis, On the C1 Ω-stability conjecture (Publ. I.H.E.S., Vol. 66, 1988, pp. 211-215). | Numdam | MR | Zbl

[PT1] J. Palis and F. Takens, Hyperbolicity and sensitive-chaotic dynamics at homoclinic bifurcations, Cambridge University Press, 1993. | MR | Zbl

[PT2] J. Palis and F. Takens, Hyperbolicity and the creation of homoclinic orbits (Ann. of Math., Vol. 125, 1987, pp. 337-374). | MR | Zbl

[PV] J. Palis and M. Viana, Continuity of Hausdorff dimension and limit capacity for horseshoes, Dynamical Systems (Lecture Notes in Math., Vol. 1331, 1988, pp. 150-160). | MR | Zbl

[PY] J. Palis and J. C. Yoccoz, Homoclinic bifurcations : Large Hausdorff dimension and non-hyperbolic behaviour (Acta Math., to appear).

[S] C. Simon, Instability in Diff1 (T3) (Lecture Notes in Math., Vol. 206, 1971, pp. 94-97).

[W] R. Williams, The "DA" maps of Smale and structural stability (Proc. A.M.S. Symp. Pure Math., Vol. 14, 1970, pp. 329-334). | MR | Zbl

Cited by Sources: